# SDR SWAA2022021471170

- Difficulty date: May 21, 2018
- Submitted: May 13, 2022
- Operation: Air carrier
- Aircraft: N717SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27851
- Aircraft time: 69,992 hours, 41,449 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Condition: Elongated
- Location: Fsd
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: R1 DOOR #5 BEAM ABOVE HANDLE BOX ASSY; FWD MOUNT HOLES ARE ELONGATED FROM FASTENER MOVEMENT / REAMED UP HOLES TO FIRST OVER SIZE .266 'NO FURTHER DAMAGE NOTED' AT R-1 DOOR #5 BEAM ABOVE HANDLE BOX ASSY. FWD MOUNT HOLES I/A/W SRM 51-40-05-0G-0 AND BOEING DWG #65C36625 REV -
